My 9 yr old son is asthmatic and has has a pretty bad caugh. He was prescribed Promethazine/Codeine Syrup for a cold a few months ago when he had the same exact cold. This time he developed a severe breathing problem while he was sleeping after taking this medecine for about a week and a half. I took him to the er and the doctor there told me that a child especially if he's asthmatic should never take this medication. Could the cause of this new breathing problem were he gasps for air for a few seconds be the cause?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2012 • 5 answers
What is the real color of the Actual HITECH brand promethazine with codeine and does it taste fruity
Posted 7 Dec 2014 • 2 answers
Posted 29 Nov 2015 • 1 answer
Posted 29 Apr 2016 • 1 answer
Codeine/Promethazine - Is it true that this cough syrup should not be prescribed to patients over 65
Posted 30 Apr 2017 • 1 answer